# SDR AALA201807059030

- Difficulty date: July 4, 2018
- Submitted: July 5, 2018
- Operation: Air carrier
- Aircraft: N9017P
- Make and model: Airbus A319-115
- Aircraft serial: 6085
- Aircraft time: 11,990 hours, 5,561 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Condition: Low Pressure
- Location: Pax Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. PRESSURE ON DOOR LEFT HAND FORWARD PASSENGER/CREW ENTRY EMERGENCY CYLINDER BELOW PRESSURE LIMITS (PSI 1250, TEMPERATURE 82 DEGREES FAHRENHEIT). FILLED PASSENGER/CREW ENTRY DOOR EMERGENCY CYLINDER TO ACCEPTABLE PRESSURE AND TEMPERATURE PER AMM 52-10-00.
